MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.0034RP PATELLA RESURFACING SIZE 2; KNEE PATELLA RESURFACING

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.0034RP PATELLA RESURFACING SIZE 2; KNEE PATELLA RESURFACING
Model Number 02.07.0034RP
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in reporting pain due to falling and rupturing the patella tendon and damaging the collateral ligaments.The surgeon revised all implants except the patella.The surgery was completed successfully.On 18 may 2022, the patient came in reporting pain due to a patella tendon rupture and the cause is unknown.The surgeon removed the patella implant and closed the patient up without a implanting a new patella implant.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 may 2022: lot 2108181: 144 items manufactured and released on 09-sep-2021.Expiration date: 2026-08-29.No anomalies found related to the problem.To date, 139 items of the same lot have been sold without any similar reported event.

Brand Name
GMK-SPHERE 02.07.0034RP PATELLA RESURFACING SIZE 2
Common Device Name
KNEE PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14733635
Report Number3005180920-2022-00461
Device Sequence Number2253204
Product Code JWH
UDI-Device Identifier07630030815751
UDI-Public07630030815751
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Model Number02.07.0034RP
Device Catalogue Number02.07.0034RP
Device Lot Number2108181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale